# SDR ASAA2023111046117

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 5,450 hours, 1,576 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 2985
- Condition: Faulty
- Location: #1 Engine
- Part time: 5,450 hours, 1,576 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT AFTER LANDING. GROUNDED - YES. FOUND ACTIVE FAULT ISOLATION 36-11020, ACCOMLISHED IFIM 36-11-00-810-802 PNEUMACTIC ENGINE ON SYSTEM TEST AMM 36-00-00-730-801 MAINT LIGHT REMAINS ON,69096. REMOVED AND REPLACED THE #1 ENG HPSOV REF AMM 36-11-07-000-801, LEAK TEST LRU REPLACMENT TEST AND SYSTEM TEST OK, SEAMC DOUG NOTIFIED , MAINT LIGHT EXTINGUSHED.
